# SDR SWAA100542

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 11,491 hours, 6,940 cycles
- Engine: Ge CFM567B24
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Control Valve
- Part number: 1821M59P06
- Part serial: GRTM0992
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - FUEL LEAK NOTED FROM NR 1 ENGINE.  VERIFIED HPTACC LINE LEAKING.  REMOVED AND REPLACED NR 1 ENGINE HPT CLEARANCE CONTROL VALVE PER MM.
